# SDR SIMA201812039003

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 30,138 hours, 27,831 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 01024054
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 90 KNOTS DUE TO MASTER WARNING," TAKE OFF TRIM". ALL TRIMS WERE INDICATING GREEN-C/A-REMOVED AND REPLACED  DAU#2 IAW EMB 140 AMM 31-41-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
